MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SMALL BORE EXTENSION SET W/ THREE-WAY STOPCOCK; TUBING, FLUID DELIVERY

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX SMALL BORE EXTENSION SET W/ THREE-WAY STOPCOCK; TUBING, FLUID DELIVERY
Catalog Number MX43660
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was incorrectly filed under this registration number, please reference mrn1526863-2025-00039-00 for details pertinent to this event.
 
Event or Problem Description
It was reported that after approximately one hour of infusion, the nurse noted the 3-way stop cock to be cracked on the levophed side.Patient was noted to have hemodynamic instability which required frequent titration up and down of levophed.There were unknown patient harm or adverse events reported as a result of the event.
 
Additional Manufacturer Narrative
Lot number was not provided therefore lot history review cannot be executed.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
MEDEX SMALL BORE EXTENSION SET W/ THREE-WAY STOPCOCK
Common Device Name
TUBING, FLUID DELIVERY
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21416996
Report Number3012307300-2025-02039
Device Sequence Number20777258
Product Code FPK
UDI-Device Identifier10351688507563
UDI-Public(01)10351688507563
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX43660
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/03/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2025
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date02/19/2025
Supplement Report FDA Received Date04/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown